Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Warm sensation from ankle to calf, no pain, happens occasionally

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 846 Questions
My left leg is getting a warm sensation from my ankle to my calf area. no pain just warm feeling. not all the time every now and then.
Posted Fri, 14 Sep 2012 in Bones, Muscles and Joints
Answered by Dr. Ketan Vagholkar 4 hours later
Thanks for writing in.
The causes of this symptom may be varied. It can either be
1. early osteoarthritis
2. weakness of calf muscles due to inactivity or subclinical dehydration.
3. XXXXXXX vein thrombosis.
I would suggest the following for evaluation.
1. X XXXXXXX of the affected joint to assess the status of the articular surfaces.
2. vascular doppler to assess the status of blood supplt as well as the venous drainage .
If the above investigations are normal then you just require certain food additives containing Vit E , Vit b complex , calcium, glucoseamines and omega fatty acids.
Plenty of water is of utmost importance accompanied by a active lifestyle.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor